# SDR HEEA119824

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N412UM
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 24,308 hours
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS3209009
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT ABOUT 5 MINUTES FROM LANDING A STRONG FUEL SMELL ENTERED THE CABIN.  NO ABNORMAL INDICATIONS.  LANDED AT THE TRAUMA CENTER AND SHUT DOWN.  FOUND SMALL PUDDLE OF FUEL ON GROUND.  MECHANIC FOUND A LEAKY FUEL MANIFOLD ON NR 1 ENGINE AT THE NR 8 FUEL NOZZLE POSITION ON THE ENGINE.  REPLACED O-RINGS ON THE FUEL MANIFOLD TRANSFER TUBE PART 3020030.
